# SDR SWIA200413616

- Difficulty date: July 15, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft time: 8,475 hours, 6,642 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FLOORBEAM TO TRANSVERSE BEAM ATTACH CLIP IS CRACKED O/B LOCATION FS 280.00 LBL 9.0.  ITEM FOUND AT C-CHECK.  REPLACED CLIP IAW CRJ SRM 51-40-11, 51-42-06, 51-42-21, 51-23-00, 51-25-16, AND 51-21-11.
